On Monday night at about midnight I woke up to a huge outbreak of hives all the way down the right side of my body. Alarmed I went to the ER. The doctor said they were common hives and told me take benadryl.
Day 1 I had a small out break in the afternoon but nothing at night. not to bad (definitely not like day 1)
Day 2 went all day with no signs and the last time I had medicine was the night before, but at night I had an outbreak again and took the medicine (again not as bad as day 1 but a little bit worse then day 2)
Day 3 again went all day with no outbreak at night they started popping up again but not as bad as day 1, and 2.
How do I know if its all related to day 1 outbreak or if I'm getting affected to something else.
IF they went away with the benadryl and reappeared does that mean its a new case?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.